Alert archive / Iowa / Freeze Warnings in 2024
Freeze Warning 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this freeze warning at Apr 19, 2024, 1:08 PM CDT for 4 states. It took effect at Apr 20, 2024, 12:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2024, 1:08 PM CDT (18:08 UTC)
- In effect from
- Apr 20, 2024, 12:00 AM CDT
- Expired
- Apr 20, 2024, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Sioux Falls, SD
All 30 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Clay County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 53 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 6.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
277 WWUS73 KFSD 191808 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 108 PM CDT Fri Apr 19 2024 IAZ022-200400- /O.NEW.KFSD.FZ.W.0002.240420T0500Z-240420T1200Z/ /O.EXA.KFSD.WI.Y.0007.000000T0000Z-240419T2300Z/ Buena Vista- Including the cities of Storm Lake 108 PM CDT Fri Apr 19 2024 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...For the Wind Advisory, northwest winds around 30 mph with gusts up to 50 mph. For the Freeze Warning, sub-freezing temperatures as low as 28 expected. * WHERE...Buena Vista County. * WHEN...For the Wind Advisory, until 6 PM CDT this evening. For the Freeze Warning, from midnight tonight to 7 AM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ001>003-013-014-MNZ071-072-080-081-089-090-097-098-SDZ055-056-062- 200400- /O.NEW.KFSD.FZ.W.0002.240420T0500Z-240420T1200Z/ /O.CON.KFSD.WI.Y.0007.000000T0000Z-240419T2300Z/ Lyon-Osceola-Dickinson-O'Brien-Clay-Lincoln-Lyon-Murray- Cottonwood-Nobles-Jackson-Pipestone-Rock-Lake-Moody-Minnehaha- Including the cities of Jackson, Lake Benton, Larchwood, Arnolds Park, Hendricks, Sibley, Sanborn, Marshall, Spencer, Sheldon, Pipestone, Worthington, Orland, Ivanhoe, Mountain Lake, Tyler, Spirit Lake, Windom, Milford, Sioux Falls, Fulda, Slayton, Madison, George, Hartley, Lakefield, Rock Rapids, Flandreau, Luverne, and Inwood 108 PM CDT Fri Apr 19 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 40 mph. For the Freeze Warning, sub-freezing temperatures as low as 27 expected. * WHERE...Portions of northwest Iowa, southwest Minnesota, and east central and southeast South Dakota. * WHEN...For the Wind Advisory, until 6 PM CDT this evening. For the Freeze Warning, from midnight tonight to 7 AM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ012-020-021-031-032-NEZ013-014-SDZ061-066-067-069>071-200400- /O.NEW.KFSD.FZ.W.0002.240420T0500Z-240420T1200Z/ Sioux-Plymouth-Cherokee-Woodbury-Ida-Dixon-Dakota-McCook-Turner- Lincoln-Yankton-Clay-Union- Including the cities of Harrisburg, Montrose, Irene, Tea, Bridgewater, Sioux City, Yankton, Wakefield, South Sioux City, Salem, Holstein, North Sioux City, Marion, Jefferson, Beresford, Hawarden, Sioux Center, Viborg, Chancellor, Rock Valley, Ponca, Ida Grove, Hull, Vermillion, Alcester, Elk Point, Parker, Hurley, Canton, Canistota, Lennox, Le Mars, Battle Creek, Allen, Cherokee, Centerville, and Orange City 108 PM CDT Fri Apr 19 2024 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of northwest and west central Iowa, northeast Nebraska, and southeast South Dakota. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SDZ038-039-054-192300- /O.EXA.KFSD.WI.Y.0007.000000T0000Z-240419T2300Z/ Beadle-Kingsbury-Miner- Including the cities of Lake Preston, Huron, Arlington, Howard, and De Smet 108 PM CDT Fri Apr 19 2024 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Beadle, Kingsbury, and Miner Counties. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ040-192300- /O.CON.KFSD.WI.Y.0007.000000T0000Z-240419T2300Z/ Brookings- Including the cities of Brookings 108 PM CDT Fri Apr 19 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Northwest winds around 30 mph with gusts up to 50 mph. * WHERE...Brookings County. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IG
4 follow-up statements
391 WWUS73 KFSD 192250 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 550 PM CDT Fri Apr 19 2024 IAZ001>003-013-014-022-MNZ071-072-080-081-089-090-097-098-SDZ055-056- 062-200700- /O.EXP.KFSD.WI.Y.0007.000000T0000Z-240419T2300Z/ /O.CON.KFSD.FZ.W.0002.240420T0500Z-240420T1200Z/ Lyon-Osceola-Dickinson-O'Brien-Clay-Buena Vista-Lincoln-Lyon- Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock-Lake-Moody- Minnehaha- Including the cities of Arnolds Park, Sioux Falls, Fulda, Rock Rapids, Pipestone, Worthington, Milford, Mountain Lake, George, Sheldon, Madison, Inwood, Spirit Lake, Hartley, Sanborn, Ivanhoe, Larchwood, Tyler, Lake Benton, Windom, Slayton, Flandreau, Marshall, Spencer, Lakefield, Hendricks, Sibley, Jackson, Storm Lake, Luverne, and Orland 550 PM CDT Fri Apr 19 2024 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Portions of northwest Iowa, southwest Minnesota, and east central and southeast South Dakota. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SDZ038>040-054-200000- /O.EXP.KFSD.WI.Y.0007.000000T0000Z-240419T2300Z/ Beadle-Kingsbury-Brookings-Miner- Including the cities of Brookings, Lake Preston, Howard, Arlington, Huron, and De Smet 550 PM CDT Fri Apr 19 2024 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... Winds are slowly decreasing across the area. $$ IAZ012-020-021-031-032-NEZ013-014-SDZ061-066-067-069>071-200700- /O.CON.KFSD.FZ.W.0002.240420T0500Z-240420T1200Z/ Sioux-Plymouth-Cherokee-Woodbury-Ida-Dixon-Dakota-McCook-Turner- Lincoln-Yankton-Clay-Union- Including the cities of Cherokee, Jefferson, Centerville, North Sioux City, Beresford, Hull, Marion, Yankton, Viborg, Le Mars, Lennox, Orange City, Vermillion, Parker, Montrose, Harrisburg, Sioux Center, Ida Grove, Canistota, Salem, Hurley, Elk Point, Battle Creek, Holstein, Tea, Irene, Alcester, Bridgewater, Wakefield, Allen, Chancellor, Hawarden, South Sioux City, Sioux City, Ponca, Canton, and Rock Valley 550 PM CDT Fri Apr 19 2024 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of northwest and west central Iowa, northeast Nebraska, and southeast South Dakota. * WHEN...From midnight tonight to 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ JM
307 WWUS73 KFSD 200204 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 904 PM CDT Fri Apr 19 2024 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ055-056-061-062-066-067-069>071-201015- /O.CON.KFSD.FZ.W.0002.240420T0500Z-240420T1200Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Lake-Moody-McCook-Minnehaha-Turner- Lincoln-Yankton-Clay-Union- Including the cities of Arnolds Park, Cherokee, Sioux Falls, Jefferson, Fulda, Rock Rapids, Pipestone, Worthington, Centerville, Milford, Mountain Lake, Hull, Marion, George, North Sioux City, Beresford, Yankton, Viborg, Le Mars, Lennox, Sheldon, Madison, Orange City, Inwood, Spirit Lake, Hartley, Sanborn, Vermillion, Ivanhoe, Parker, Larchwood, Tyler, Montrose, Harrisburg, Lake Benton, Sioux Center, Ida Grove, Slayton, Windom, Flandreau, Canistota, Marshall, Salem, Spencer, Hurley, Elk Point, Battle Creek, Lakefield, Hendricks, Holstein, Tea, Sibley, Jackson, Irene, Alcester, Bridgewater, Storm Lake, Luverne, Wakefield, Allen, Orland, Chancellor, Hawarden, South Sioux City, Sioux City, Ponca, Canton, and Rock Valley 904 PM CDT Fri Apr 19 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska, and east central and southeast South Dakota. * WHEN...Until 7 AM CDT Saturday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ JM
339 WWUS73 KFSD 200819 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 319 AM CDT Sat Apr 20 2024 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ055-056-061-062-066-067-069>071-201200- /O.CON.KFSD.FZ.W.0002.000000T0000Z-240420T1200Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Lake-Moody-McCook-Minnehaha-Turner- Yankton-Union- Including the cities of Rock Rapids, George, Inwood, Larchwood, Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Windom, Mountain Lake, Worthington, Jackson, Lakefield, Pipestone, Luverne, Wakefield, Ponca, Allen, South Sioux City, Madison, Orland, Flandreau, Salem, Canistota, Bridgewater, Montrose, Sioux Falls, Parker, Centerville, Marion, Viborg, Irene, Hurley, Chancellor, Canton, Lennox, Tea, Harrisburg, Yankton, Vermillion, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 319 AM CDT Sat Apr 20 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 29. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska and east central and southeast South Dakota. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
351 WWUS73 KFSD 201157 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 657 AM CDT Sat Apr 20 2024 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ055-056-061-062-066-067-069>071-201300- /O.EXP.KFSD.FZ.W.0002.000000T0000Z-240420T1200Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Lake-Moody-McCook-Minnehaha-Turner- Yankton-Union- Including the cities of Rock Rapids, George, Inwood, Larchwood, Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Windom, Mountain Lake, Worthington, Jackson, Lakefield, Pipestone, Luverne, Wakefield, Ponca, Allen, South Sioux City, Madison, Orland, Flandreau, Salem, Canistota, Bridgewater, Montrose, Sioux Falls, Parker, Centerville, Marion, Viborg, Irene, Hurley, Chancellor, Canton, Lennox, Tea, Harrisburg, Yankton, Vermillion, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 657 AM CDT Sat Apr 20 2024 ...FREEZE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... Temperatures will continue to rise through the morning, but Sunday morning will once again see temperatures drop below freezing. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this freeze warning went out at Apr 19, 12:11 PM CDT, 57 minutes earlier. Its key messages:
- Strong northwest winds with gusts to around 40 mph expected today.
- Cold morning lows below freezing are expected again Saturday morning and Sunday morning.
- Moderate to high (40-70+%) chances for rain return late Sunday night into Monday. At this time amounts appear to be on the lighter side with only a 30-50% chance for more than a tenth of an inch in southwest MN.
Area forecast discussion, Apr 19, 12:11 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1211 PM CDT Fri Apr 19 2024
.KEY MESSAGES...
- Strong northwest winds with gusts to around 40 mph expected today.
- Cold morning lows below freezing are expected again Saturday
morning and Sunday morning.
- Moderate to high (40-70+%) chances for rain return late Sunday
night into Monday. At this time amounts appear to be on the
lighter side with only a 30-50% chance for more than a tenth
of an inch in southwest MN.
&&
.DISCUSSION...
Issued at 307 AM CDT Fri Apr 19 2024
After a cold start to the morning, strong west to northwest flow is
expected today with relatively deep mixing. Model soundings showing
maximum wind speeds in the mid to upper 30 knots in the mixed layer,
with the strongest winds most likely near and north of I-90. Right
now not anticipating a wind advisory, but should be close to a low
end advisory with gusts of 40 to 45 mph possible. Also noted in the
soundings is some weak instability at the top of the mixed layer,
again better north of I-90. May see some brief light rain or snow
showers during peak heating this afternoon, but not anticipating any
accumulations.
Winds will remain on the stronger side tonight, but with a cold air
mass temperatures will still fall below freezing in most locations.
While the area remains in cool northwest flow on Saturday the winds
will not be as strong which will help in making the highs in the
upper 40s to mid 50s not feel quite so chilly. With lighter winds
heading into Sunday morning as a ridge of surface high pressure
builds into the area, a more widespread hard freeze will be possible
with lows more in the mid to upper 20s in most locations.
A fairly quick moving system will move through later Sunday night
into Monday. While some precipitation is possible, it should remain
on the lighter side. The better chances will likely be off to the
northeast. The probabilities for a tenth of an inch of rain or more
is about 30-50% across parts of southwest MN. Outside of the
precipitation chances it will be a windy and mild day with gusts
around 35 mph and highs in the mid and upper 60s.
Once this system passes confidence is a bit lower as models diverge
on some weaker waves mid week as well as the potential for a bit
stronger wave late in the week into next weekend. Overall
temperatures will be around normal with lows of 35 to 45 and highs
55 to 65.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1205 PM CDT Fri Apr 19 2024
VFR conditions are expected for this TAF period. Taking a look
at satellite imagery, a robust cumulus field has developed from
the I-90 corridor northwards mostly due the ULL over the Great
Lakes Region and should continues to spread southwards through
this evening. There is a small chance (<20%) that a few
sprinkles to light flurries could fall out of the stratus this
afternoon as better lift enters the region. Otherwise, breezy
northwesterly winds will continue across the area with gusts
between 35-45 mph possible through this evening.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory until 6 PM CDT this evening for SDZ040-055-056-
062.
MN...Wind Advisory until 6 PM CDT this evening for MNZ071-072-080-
081-089-090-097-098.
IA...Wind Advisory until 6 PM CDT this evening for IAZ001>003-013-
014.
NE...None.
&&
DISCUSSION...08
AVIATION...GumbsHazardous weather outlook, Apr 19, 4:24 AM CDT, 8 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 424 AM CDT Fri Apr 19 2024 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-200930- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme- Yankton-Union- 424 AM CDT Fri Apr 19 2024 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Temperatures will begin the day below freezing in many locations but rise into the 40s to lower 50s by this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Overnight lows will drop into the mid and upper 20s tonight and again Saturday night. Take precautions for your cold sensitive plants. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:35 AM CDT | Wind Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 7 hr |
Nearby
Freeze Warnings in Iowa, 2024Freeze Warnings in South Dakota, 2024Freeze Warnings in Minnesota, 2024Every freeze warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.